I am 20 years old and in very healthy condition. Over the past few months i have been having some pain in my testicles, not a very strong pain but i do get noticable aches(i'm pretty sure they are not in my head). I got STD tested earlier this week for HIV, Gonorrhea, and Syphilis and my results came back negative. The past few days my left testicle will all of a sudden turn a darker more purple color and move up towards my body while my right one stays the same causing an unusual feeling. I usually stretch it out and it seems to let the bloodflow back in and it drops back down, but it reoccurs frequently throughout the day. Its making me paranoid. Could this be a sign of testicular cancer? The pain does not seem strong enough to be a testicular torsion. I have been everywhere online searching the symptoms and I cant find anything. I have a doctors appointment in 3 days but i need to try to ease my mind somehow thats why i am on here.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.